# SDR SWAA2023081581165

- Difficulty date: July 21, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH IB MAIN FLAP LOWER TE WEDGE DELAMINATED 14' FROM THE OB END; AND 4' FROM THE AFT END.<[01] UPDATED PART REQUIREMENT SECTION.;[02] REMOVED LEFT HAND MAIN INBOARD MAIN FLAP LOWER TRAILING EDGE WEDGE DELAMINATED IAW SOPM 20-50-01.;[03] RECEIVED NEW LEFT HAND INBOARD MAIN FLAP TRAILING WEDGE PART NUMBER 113A2500-11 PER AIPC 27-51-11-01B ITEM 175.OK TO INSTALL.;[04] OK TO INSTALL GIVEN.;[05] INSTALLED NEW LEFT HAND INBOARD MAIN FLAP TRAILING WEDGE PART NUMBER 113A2500-11 IAW AIPC 27-51-11-01B & AMM 20-50-11-910-801. SCREW GUN ID:ATS1482; CAL DUE 10/2023.;[06] VERIFIED CORRECTIVE ACTION 5
